Journal of Symbolic Logic

Completeness in the Theory of Types

Leon Henkin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 2 (1950), 81-91.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730860

Mathematical Reviews number (MathSciNet)
MR36188

Zentralblatt MATH identifier
0039.00801

JSTOR
links.jstor.org

Citation

Henkin, Leon. Completeness in the Theory of Types. J. Symbolic Logic 15 (1950), no. 2, 81--91. https://projecteuclid.org/euclid.jsl/1183730860


Export citation